Morning Puja

Daily 7.00AM – 8.00AM [Live broadcast via Zoom]

Morning puja takes place at Sunyata everyday at 7am. Due to current Coronavirus containment measures, this event will be broadcast live on the Zoom platform via this link.

*Because of Zoom’s updated security policy we are now using a password for the pujas. Password: sunyata

You can find the chanting book which contains the morning chanting (starting on page 2) at this page.

 

Weekday Chan Meditation Practice With Sister Jinho (until June 30th)

(Monday – Friday) 8:00am-8:30am Self-Care and Greeting Practice

(Monday – Friday) 8:30am-9:30am Dharma Sharing & Meditation. Reading: Illuminating Silence – Insights on the Path by Master Shengyen & Dr. John Crook

(Monday – Friday) 9:30am-10:00am Q&A, short meditation, closing

This will follow the morning Puja using the same link and password

Note: You are welcome to join just the Morning Puja and/or the practice at 8:00am, 8:30am or 9:00am for 30 minutes or 1 hour depending on your needs and availability. To ensure quality of practice, the group request that:

  1. Everyone participates in as respectful and committed a way as one would attending a Dharma event in person
  2. Everyone focuses solely on practice and does not engage in anything other than the group practice
  3. (This point does not apply to 7am Morning Puja) Participants are visible in their Zoom windows, suitably lit, centrally positioned and in focus to promote engagement in the group practice.

Evening Puja

Daily 7.00PM – 8.00PM [Live broadcast via Zoom]

Evening puja takes place at Sunyata everyday at 7pm. Due to current Coronavirus containment measures, this event will be broadcast live on the Zoom platform via this link.

*Because of Zoom’s updated security policy we are now using a password for the pujas. Password: sunyata

You can find the chanting book which contains the evening chants (starting on page 18) at this page.

 

Weekday Chan Meditation Practice With Sister Jinho (until June 30th)

(Monday – Friday) 8:00pm-8:30pm Self-Care and Greeting Practice

(Monday – Friday) 8:30pm-9:30pm Dharma Sharing & Meditation. Reading: Attaining the Way by Master Shengyen & Dr. John Crook

(Monday – Friday) 9:30pm-10:00pm Q&A, short meditation, closing

This will follow the evening Puja using the same link and password

Note: You are welcome to join the practice at 8:00pm, 8:30pm or 9:00pm for 30 minutes or 1 hour depending on your needs and availability. To ensure quality of practice, the group request that:

  1. Everyone participates in as respectful and committed a way as one would attending a Dharma event in person
  2. Everyone focuses solely on practice and does not engage in anything other than the group practice
  3. (This point does not apply to 7pm Evening Puja) Participants are visible in their Zoom windows, suitably lit, centrally positioned and in focus to promote engagement in the group practice.

Wednesday Evening Meditation Workshop

8.10PM – 9.30PM

One of our regular teachers will lead a session of guided meditation, reflection and questions.

It is necessary to download Zoom.

The meeting can be accessed here

Beginner’s Meditation Workshop

Second Monday of Each Month 20:15 – 21:30, Starting 12th Oct

This fortnightly workshop offers instruction in the theory and practice of sitting and walking meditation, with plenty of opportunity for questions and discussion.

The event can be accessed here.

Loading Events

Past Events › Regular Events

Events Search and Views Navigation

September 2020

Garden ‘Mheitheal’ Day

September 20, 2020 @ 9:30 am - 5:00 pm

This will be a day of outdoor work together in Sunyata’s gardens. Due to the lockdown we have not had the regular stream of volunteers required to maintain Sunyata’s extensive gardens. This will be a community work day where we will pitch in to take care of the gardens so that they will be looking beautiful and vibrant come the new year. The work will include planting spring bulbs and winter green manures and cutting back overgrown areas. The day…

Find out more »
+ Export Events